# SDR CALA2025032403096

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 70,409 hours, 30,876 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AVIATAR REPORTING L/G GEAR NOT DOWNLOCKED, L/G DOOR NOT CLOSED ECAM, CFDS MSG STEERING ELECTRO-HYD MODULE (6GC)- VARGAS TOMC FLAGGED SDR SEE LP 4237214
